# SDR REXA2012100800978

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,605 hours, 7,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GLOW STRIP FOR EMERGENCY EXIT ROW 13CD IS MISSING.  INSTALLED NEW FLOOR PATH EMERGENCY MARKING IAW AMM 33-51-01.  OK FOR SERVICE.
